Alert archive / New Jersey / Small Craft Advisories in 2016

Small Craft Advisory 30, NWS Philadelphia/Mount Holly

March 4, 2016

NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 4, 2016, 7:31 PM EST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Mar 4, 2016, 7:31 PM EST (00:31 UTC)
Expired
Mar 5, 2016, 3:15 PM EST
In force
20 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

719 
WHUS71 KPHI 050031
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
731 PM EST FRI MAR 4 2016


ANZ450>455-050845-
/O.CAN.KPHI.GL.W.0017.000000T0000Z-160305T0200Z/
/O.NEW.KPHI.SC.Y.0030.160305T0031Z-160306T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
731 PM EST FRI MAR 4 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST SATURDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* LOCATION...THE COASTAL ATLANTIC WATERS OF NEW JERSEY AND
DELAWARE.

* WINDS...NORTH AT 20 KT WITH GUSTS UP TO 30 KT THIS EVENING. WIND
  GUSTS DECREASING OVERNIGHT TO UNDER 20 KT.

* SEAS...6 TO 10 FEET NORTHERN NEW JERSEY WATERS TO AROUND 12 FEET
  EAST OF DELAWARE. SEAS DECREASING GRADUALLY ON SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ431-050145-
/O.CAN.KPHI.GL.W.0017.000000T0000Z-160305T0100Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
731 PM EST FRI MAR 4 2016

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
GALE WARNING. 

WIND GUSTS HAVE FALLEN BELOW GALE FORCE THIS EVENING. SOME
LINGERING WIND GUSTS AROUND 20 KNOTS ARE POSSIBILE THROUGH THE
EVENING. 

$$

ANZ430-050145-
/O.CAN.KPHI.SC.Y.0029.000000T0000Z-160305T0100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
731 PM EST FRI MAR 4 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WIND GUSTS HAVE DECREASED TO AROUND 20 KNOTS THIS EVENING AND WILL
CONTINUE TO DECREASE GRADUALLY THROUGH THE NIGHT.

$$
3 follow-up statements
686 
WHUS71 KPHI 050458
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1158 PM EST FRI MAR 4 2016



ANZ431-051100-
/O.EXB.KPHI.SC.Y.0030.000000T0000Z-160305T1100Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1158 PM EST FRI MAR 4 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST SATURDAY.

* LOCATION...THE LOWER DELAWARE BAY.

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...1 TO 3 FEET.

* TIMING...WINDS ARE EXPECTED TO DIMINISH NEAR SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450>455-051800-
/O.CON.KPHI.SC.Y.0030.000000T0000Z-160306T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1158 PM EST FRI MAR 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
SATURDAY...

* LOCATION...THE COASTAL ATLANTIC WATERS OF NEW JERSEY AND 
  DELAWARE.

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
051 
WHUS71 KPHI 051046
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
546 AM EST SAT MAR 5 2016


ANZ431-051200-
/O.EXP.KPHI.SC.Y.0030.000000T0000Z-160305T1100Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
546 AM EST SAT MAR 5 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS
MORNING...

WINDS HAVE DROPPED BELOW 25 KT AND SHOULD CONTINUE TO DIMINISH
THROUGH THE REST OF THE MORNING. THUS...THE SMALL CRAFT ADVISORY
WILL BE ALLOWED TO EXPIRE.

$$

ANZ450>455-060000-
/O.CON.KPHI.SC.Y.0030.000000T0000Z-160306T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
546 AM EST SAT MAR 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* LOCATION...THE COASTAL ATLANTIC WATERS OF NEW JERSEY AND 
  DELAWARE.

* WINDS...NORTH 5 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
148 
WHUS71 KPHI 052015
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
315 PM EST SAT MAR 5 2016

ANZ450>455-060300-
/O.CAN.KPHI.SC.Y.0030.000000T0000Z-160306T0000Z/
/O.NEW.KPHI.SW.Y.0005.160305T2015Z-160306T0300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
315 PM EST SAT MAR 5 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 PM
EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL
10 PM EST THIS EVENING. 

* SEAS...SEAS 4 TO 7 FEET SUBSIDING TO 3 TO 5 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 4, 6:28 PM EST, 1 hour 3 minutes earlier.

Area forecast discussion, Mar 4, 6:28 PM EST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
628 PM EST FRI MAR 4 2016

.SYNOPSIS...
LOW PRESSURE WILL MOVE FURTHER TO THE EAST OF THE AREA THROUGH THIS
EVENING. A BRIEF RETURN TO HIGH PRESSURE IS EXPECTED FOR SATURDAY. A
CLIPPER SYSTEM WILL CROSS THE MID ATLANTIC STATES LATE SATURDAY INTO
SUNDAY. HIGH PRESSURE WILL OVERSPREAD THE MID ATLANTIC ON SUNDAY AND
WILL ANCHOR OFF THE SOUTHEAST COAST THROUGH AT LEAST MIDWEEK. A COLD
FRONT IS FORECAST TO DROP SOUTHWARD THROUGH THE REGION THURSDAY
NIGHT INTO FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...

TONIGHT...SURFACE HIGH BUILDS IN LATE AS AN UPPER LEVEL SHORT WAVE
RIDGE PASSES OVER THE REGION. AS A RESULT, SOME CLEARING HAS
OCCURRED OVER THE LAST FEW HOURS ACROSS THE REGION WITH THE
THICKEST CLOUDS WEST AND NORTHEAST OF THE REGION. CLOUDS WILL
LIKELY CONTINUE TO DECREASE TONIGHT BUT SOME PATCHES OF CLOUDCOVER
MAY STILL WORK EAST THIS EVENING THROUGH THE REGION. WINDS WILL
DIMINISH THROUGH THE NIGHT. SOME SLIGHT ADJUSTMENTS WERE MADE TO
THE FORECAST BASED ON 23Z METAR OBS.

LOW TEMPERATURES BELOW NORMAL, WITH LOWS RANGING FROM THE UPPER
TEENS TO UPPER 20S. RADIATIONAL COOLING LATE TONIGHT ATOP REMAINING
SNOW COVER COULD MEAN SOME SURPRISE EVEN COLDER LOW TEMPERATURES
TOMORROW MORNING SE OF THE INTERSTATE 95 CORRIDOR WHERE HEAVIER
SNOW (GREATER THAN 3 INCHES) ACCUMULATED TODAY.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
RAPIDLY INCREASING HIGH CLOUDS DURING THE MORNING AND THEN LOWERING
TO AN AC OVERCAST BY MID AFTERNOON LIMITS POTENTIAL WARMING.
FORECAST ELEMENTS WERE A 50 50 BLEND OF THE 12Z/4 GFS/NAM MOS.
OUR FORECAST MAXIMUM TEMPERATURES AS NOW POSTED MAY BE TWO DEGREES
TOO WARM. NO MATTER, TEMPERATURES BELOW NORMAL. SURFACE HIGH
PRESSURE OVERHEAD MEANS A LIGHT WIND AND TRENDING SOUTHWEST TO
SOUTH LATER IN THE AFTERNOON AS THE HIGH SHIFTS OFF THE COAST.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
WINTER CONTINUES TO HANG ON BY A THREAD THROUGH THIS WEEKEND WITH AN
EXPECTED WARM UP TO OCCUR THROUGH MUCH OF THE NEXT WEEK.

A CLIPPER SYSTEM WILL TRACK DOWN FROM THE NORTHWEST AND LOOKS TO
CROSS TO THE SOUTH OF OUR AREA ON LATE SATURDAY THROUGH SUNDAY. THE
CLIPPER CONTINUES TO SHOW SOME MOISTURE BUT DOES NOT HAVE AN
EXORBITANT AMOUNT ASSOCIATED WITH IT, HOWEVER, THERE WILL BE ENOUGH
MOISTURE TO TAP INTO TO BRING SNOW AND RAIN SHOWERS TO OUR AREA.

RIGHT NOW AMOUNTS CONTINUE TO LOOK LIKE THEY WILL REMAIN ON THE
LIGHTER SIDE. THE PRECIPITATION WILL MOVE IN SATURDAY NIGHT AND MAY
START AS RAIN OR A MIX OF RAIN/SNOW AT THE ONSET. AS WE HEAD INTO
THE OVERNIGHT HOURS, THE COLUMN WILL COOL AND TEMPERATURES LOOK TO
DROP INTO THE 20S TO LOWER 30S, COLD ENOUGH FOR A CHANGEOVER TO SNOW
TO OCCUR. TEMPERATURES MAY REMAIN CLOSER TO THE FREEZING MARK,
ESPECIALLY ACROSS OUR SOUTHERN AREAS, AND IN THOSE LOCATIONS IT MAY
BE TOO WARM FOR MUCH SNOW TO FALL. IN ADDITION, GROUND TEMPERATURES
MAY NOT BE VERY CONDUCIVE FOR MUCH ACCUMULATION TO OCCUR. FOR NOW,
IT APPEARS THAT AREAS ALONG THE I-95 CORRIDOR AND POINTS TO THE
NORTH AND WEST MAY SEE SOME ACCUMULATING SNOWFALL. AT PRESENT TIME
IT LOOKS TO BE AROUND A FEW TENTHS ALONG THE SOUTHERN FRINGE WITH
PERHAPS UP TO AN INCH POSSIBLE IN THE HIGHER ELEVATIONS.
PRECIPITATION STILL LOOKS LIKE IT WILL END FROM WEST TO EAST AND
SHOULD CLEAR OUT BY SUNDAY AFTERNOON ACROSS THE REGION.

HIGH PRESSURE WILL THEN BUILD INTO THE REGION BEHIND THE DEPARTING
CLIPPER SYSTEM ON SUNDAY. AS THE HIGH BUILDS IN, IT WILL STRENGTHEN
AND WILL GRADUALLY PUSH EAST, SETTING UP SHOP OFF THE SOUTHEASTERN
UNITED STATES. THIS SET UP WILL BRING IN A AN INCREASINGLY WARM
AIRMASS ALONG THE SOUTH TO SOUTHWEST FLOW. THE AIRMASS WILL MODIFY
FAIRLY QUICKLY AND WE WILL SEE TEMPERATURES RISE FROM THE 50S ON
MONDAY TO THE 60S ON TUESDAY AND THEN INTO THE 70S FOR WEDNESDAY AND
THURSDAY.

A BACK DOOR COLD FRONT WILL DROP DOWN FROM THE NORTH ON THURSDAY,
PUSHING TO THE SOUTH OF THE AREA LATE THURSDAY NIGHT OR FRIDAY. THIS
WILL BRING AN END TO THE EXTREME WARMTH ACROSS THE REGION AND
TEMPERATURES ON FRIDAY LOOK TO DROP BACK DOWN INTO THE 50S TO LOWER
60S.

&&

.AVIATION /23Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

TONIGHT...VFR WITH DIMINISHING N TO NW WIND. A DECK OF SC NEAR
3500 FEET MAY PERSIST THROUGH THE EVENING.

SATURDAY...VFR CIRRUS CIGS ARRIVE DURING THE MORNING AND THEN LOWER
TO LAYERS BETWEEN 4000 AND 10000 FT LATE IN THE DAY. LIGHT WIND
BECOMING SOUTH TO SOUTHWEST DURING THE AFTERNOON.

OUTLOOK...

SATURDAY NIGHT THROUGH SUNDAY...MVFR/IFR CONDITIONS POSSIBLE AS
SNOW/RAIN SHOWERS MOVE THROUGH THE AREA. IMPROVEMENT EXPECTED FROM
WEST TO EAST ON SUNDAY WITH ALL PRECIPITATION EXPECTED TO END BY
LATE SUNDAY MORNING.

SUNDAY NIGHT THROUGH WEDNESDAY...VFR CONDITIONS EXPECTED. GUSTY
SOUTHWEST WINDS AROUND 15 TO 20 KNOTS POSSIBLE ON MONDAY.

&&

.MARINE...

WINDS WILL CONTINUE TO DIMINISH ON THE OCEAN WATERS AND IN THE
BAY THIS EVENING. WIND GUSTS NEAR GALE FORCE HAVE DECREASED
CONSIDERABLY OVER THE PAST FEW HOURS. WILL CONTINUE TO MONITOR
OVER THE NEXT COUPLE OF HOURS TO SEE IF WE NEED TO COVERT TO AN
SCA.

EXPECT SCA CONDITIONS FOR SEAS TO CONTINUE ON THE ATLANTIC
COASTAL WATERS THROUGH SATURDAY WHERE A LEFTOVER 5 TO 7 FT NE
SWELL WITH A PERIOD OF 11 SECONDS SHOULD PERSIST THROUGH THE DAY
AS MODELED BY THE 12Z/4 GFS WW3.

OUTLOOK...

SATURDAY NIGHT...SEAS ARE EXPECTED TO FALL BELOW 5 FEET BY LATE
SATURDAY NIGHT.

SUNDAY THROUGH WEDNESDAY...MAINLY SUB-ADVISORY CONDITIONS ARE
EXPECTED. WINDS MAY INCREASE FOR A PERIOD OF TIME MONDAY INTO
TUESDAY, NEARING 25 KNOTS. SEAS WILL START TO BUILD IN THE
INCREASING SOUTH TO SOUTHWEST FLOW, POSSIBLY NEARING 5 FEET ON
WEDNESDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 9 PM EST THIS EVENING FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 8 PM EST THIS EVENING FOR ANZ430.
     GALE WARNING UNTIL 8 PM EST THIS EVENING FOR ANZ431.

&&

SYNOPSIS...MEOLA
NEAR TERM...DRAG/GAINES
SHORT TERM...DRAG
LONG TERM...MEOLA
AVIATION...DRAG/GAINES/MEOLA
MARINE...DRAG/GAINES/MEOLA
Hazardous weather outlook, Mar 4, 3:19 PM EST, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
319 PM EST FRI MAR 4 2016

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-052030-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
319 PM EST FRI MAR 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-052030-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
319 PM EST FRI MAR 4 2016

...GALE WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-052030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
319 PM EST FRI MAR 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-052030-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
319 PM EST FRI MAR 4 2016

...GALE WARNING IN EFFECT UNTIL 8 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 3:15 PM ESTSmall Craft Advisory for Hazardous SeasPHI18 hr

Nearby

Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.